# SDR GTIA030676

- Difficulty date: September 15, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Air Conditioning
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN AIR SMELLS LIKE BURNT OIL WHEN MIX VALVES MOVE TOWARD MID RANGE WARM OR HOT.  REMOVED AND REPLACED AIR CONTIONING COALESCER BAGS.  INSPECTED ACM OIL LEVEL CK GOOD.  RAN PACKS, NO ABNORMAL ODORS NOTD, OK FOR SERVICE.  (M)
